# SDR SWAA2014021925300

- Difficulty date: January 14, 2014
- Submitted: February 19, 2014
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 3,970 hours, 1,621 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147A1007
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE DAMAGED AT BS 907, BETWEEN STRINGER 27L TO STRINGER 26L.  R & R SHEAR TIE IAW SRM & DRAWING.
